MEDICINES

ANTIGRIPAL (DEXTROMETHORPHAN, PHENYLEFRINE, CHLORPHENAMINE, PARACETAMOL) 15MG/5MG/2MG/250MG 12 CAPSULES

ANTIGRIPAL (DEXTROMETHORPHAN, PHENYLEFRINE, CHLORPHENAMINE, PARACETAMOL) 15MG/5MG/2MG/250MG 12 CAPSULES


SKU: 7502227425268
In stock: 0 units

Price: $ 3.25 USD*
Sale: $ 1.78 USD*
* United States Dollars

Comparable to: PRINDEX

Concentration: 15MG/5MG/2MG/250MG

 

 

Medication Name: ANTIGRIPAL

Active substance: DEXTROMETHORPHAN, PHENYLEFRINE, CHLORPHENAMINE, PARACETAMOL

Laboratory: GEL PHARMA

Presentation: CAPSULES

Content: JAR BOX WITH 12 CAPSULES

Made in: MEXICO

Shipping restrictions: None

  • Consumption of this product is responsibility of the person who uses and recommends, consult your doctor before taking any medication.
  • Product stock quanities are no updated
  • Please check if your product is in stock before you do your payment, thank you very much.

Related items

Comments and ratings: ANTIGRIPAL (DEXTROMETHORPHAN, PHENYLEFRINE, CHLORPHENAMINE, PARACETAMOL) 15MG/5MG/2MG/250MG 12 CAPSULES

0